Rankin-Selberg method for real analytic cusp forms of arbitrary real weight.
Mathematische Zeitschrift, Tome 211 (1992) no. 3, pp. 155-172
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
multiplier system, real-analytic cusp form, meromorphic continuation, Rankin-Selberg zeta functions
@article{MZ_1992__211_3_174437,
author = {Roland Matthes},
title = {Rankin-Selberg method for real analytic cusp forms of arbitrary real weight.},
journal = {Mathematische Zeitschrift},
pages = {155--172},
year = {1992},
volume = {211},
number = {3},
zbl = {0738.11042},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__211_3_174437/}
}
Roland Matthes. Rankin-Selberg method for real analytic cusp forms of arbitrary real weight.. Mathematische Zeitschrift, Tome 211 (1992) no. 3, pp. 155-172. http://geodesic.mathdoc.fr/item/MZ_1992__211_3_174437/